# SDR HNAA2021112900585

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E888033 - DIAMOND GUSSET AT FR 20 CORRODED .... BLENDED AREA FOUND TO BE NOT ALLOWABLE. RAR RH OMEGA BEAM DIAMOND GUSSET AT FR 20. IAW EMB 145 SRM 53-21-10, SRM 51-40-02
